Skip to Main content Skip to Navigation
Journal articles

On the inviscid limit of the two dimensional Navier-Stokes equations with fractional diffusion

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00731440
Contributor : Marco Cannone <>
Submitted on : Wednesday, September 12, 2012 - 5:07:57 PM
Last modification on : Thursday, March 19, 2020 - 12:26:02 PM

Identifiers

  • HAL Id : hal-00731440, version 1

Citation

Marco Cannone, Changxing Miao, Gang Wu. On the inviscid limit of the two dimensional Navier-Stokes equations with fractional diffusion. Advances in Mathematical Sciences and Applications, GAKKO TOSHO TOKYO, 2008, 18 (2), pp.607 - 624. ⟨hal-00731440⟩

Share

Metrics

Record views

249